RAIRO-Theor. Inf. Appl.
Volume 35, Number 6, November/December 2001A tribute to Aldo de Luca
|Page(s)||535 - 550|
|Published online||15 July 2002|
On Conjugacy of Languages
Institut de Mathématiques de Luminy – CNRS/FRUMAM,
13288 Marseille Cedex 9, France; (firstname.lastname@example.org)
2 Department of Mathematics and TUCS, University of Turku, 20014 Turku, Finland; (email@example.com)
3 TUCS and Department of Mathematics, Datacity, Lemminkäisenkatu 14A, 20520 Turku, Finland; (firstname.lastname@example.org)
Revised: 15 February 2002
We say that two languages X and Y are conjugates if they satisfy the conjugacy equation XZ = ZY for some language Z. We study several problems associated with this equation. For example, we characterize all sets which are conjugated via a two-element biprefix set Z, as well as all two-element sets which are conjugates.
Mathematics Subject Classification: 68R15 / 68Q70
Key words: Conjugacy equation / languages / Conway's Problem.
© EDP Sciences, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.